Compactly Supported Refinable Distributions in Triebel-Lizorkin Spaces and Besov Spaces.
The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 87-104
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
refinable distribution, Triebel Lizorkin–space, Besov space, multiresolution, wavelet, joint spectral radius
@article{JFAA_1999__5_4_59599,
author = {Bolin Ma and Qiyu Sun},
title = {Compactly {Supported} {Refinable} {Distributions} in {Triebel-Lizorkin} {Spaces} and {Besov} {Spaces.}},
journal = {The journal of Fourier analysis and applications},
pages = {87--104},
year = {1999},
volume = {5},
number = {4},
zbl = {0928.42027},
url = {http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59599/}
}
TY - JOUR AU - Bolin Ma AU - Qiyu Sun TI - Compactly Supported Refinable Distributions in Triebel-Lizorkin Spaces and Besov Spaces. JO - The journal of Fourier analysis and applications PY - 1999 SP - 87 EP - 104 VL - 5 IS - 4 UR - http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59599/ ID - JFAA_1999__5_4_59599 ER -
Bolin Ma; Qiyu Sun. Compactly Supported Refinable Distributions in Triebel-Lizorkin Spaces and Besov Spaces.. The journal of Fourier analysis and applications, Tome 5 (1999) no. 4, pp. 87-104. http://geodesic.mathdoc.fr/item/JFAA_1999__5_4_59599/